Couldn't find what you looking for?

TRY OUR SEARCH!

I got my last shot on June 1st of this year. Just this month I've noticed breast tenderness, nausea, fatigue, I've been a lot more emotional, and I had very light spotting for 1-2 days. Yesterday I noticed an increase in discharge and it's continued through today, I've also had some deep pelvic pain during intercourse. The discharge doesn't smell or have a color to it, it's sort of watery. I've been cleared of all STD's, I'm wondering if these are just side effects of my hormones going back to normal? Any suggestions?

Loading...

Hi! Once you stop taking the injections, side effects can still occur or can result specifically from stopping the medication. Depo stays in your body for three months. It takes a minimum of three months for the medicine to work its way out of your body. Women who stop the shot due to complications can expect these complications to remain until the current course ends. For some women, negative side effects of the shot persist slightly longer or until normal menstrual cycles resume, meaning up to 18 months. So your symptoms could be due to Depo shots. Would you exclude the possibility of pregnancy in your case? It could be also due to yeast infection. Symptoms of vaginal yeast infection include: burning, soreness, pain during intercourse and/or urination, and vaginal discharge. Vaginal discharge is not always present, but when it occurs, the discharge is odorless and typically has a whitish, thick appearance and texture, like cottage cheese. You should probably talk to your gynecologist about this. I hope this will help.
Reply

Loading...